# SDR COMA2010010650010

- Difficulty date: January 6, 2010
- Submitted: January 6, 2010
- Operation: Air carrier
- Aircraft: N420CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7451
- Aircraft time: 22,160 hours, 18,233 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R5361061
- Condition: Cracked
- Location: Fuselage
- Part time: 22,160 hours, 18,233 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT LEFT SIDE OF FS 640 FRAME AT STRINGER 9 CUT OUT.  REMOVED DAMAGE AND INSTALLED REPAIR DOUBLER IN ACCORDANCE WITH REO 601R-53-061 REV E DATED 07/2006 AND APPENDIX B PART C REV C DATED JUNE 25/2003.
